# SDR IXKA9600072

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY PATH LIGHT OUT AT ROW 4 AND 25.  REPAIRED WIRING AT ROW 4 AND RELAMPED, P/N CM1307BPEGP1, AT ROW 25.  (M)
